# SDR FDEA201501310399

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 533 hours, 23,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN L1 DOOR DID NOT GET DISARMED PROPERLY & SLIDE DETACHED FROM DOOR & FELL ONTO CREW  STAIRS PLATFORM.  SLIDE DID NOT INFLATE.  INSTALLED L1 DOOR SLIDE ASSEMBLY IAW MM 25-66-01-4.  CHECKED OPERATION OF GIRT BAR,  ARMING & DISARMING SEVERAL TIMES.  OPERATIONS CHECKED NORMAL.  ACFT OK FOR SERVICE.
